# SDR SWAA2023021088965

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED BETWEEN 344-360 12 INCHES LEFT OF CENTER LINE<[01] PLACED EWIS PROTECTION FROM STA 344-360.12 PER REF AMM 20-60-07-913-801;[02] REMOVED FOR ACCESS INTERCOSTAL STA 344-360 BL 0 PER REF SRM 51-40-02-0G-0;[03] REMOVED FWD MAIN CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344- 360 RBL 11.1 PER REF SRM 51-40-02-0G-0;[04] VERIFIED STEPS 1; 2 AND 3;[05] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.;[06] VERIFIED STEP 5;[07] OK TO TREAT AND PRIME DRILLED AREA.;[08] TREATED AND PRIMED DRILLED AREA PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[09] VERIFIED STEP # 8;[10] OK TO INSTALL NEW INTERCOSTAL.;[11] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR SUPPPORT BETTWEEN STA 344 TO 360 LBL 11 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[12] VERIFIED STEP # 11 INTERCOSTAL INSTALLATION.;[13] OK TO REINSTALL INTERCOSTALL REMOVED ON STEP 2;[14] REINSTALLED INTERCOSTAL BETWEEN STA 344-360 BL 0 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[15] VERIFIED STEP 14;[16] REMOVED PROTECTION OF THE EWIS AT FWD CABIN STA 344- 360 12 INCHES PER REF AMM 20-60-07-913-801.;[17] VERIFIED STEP 16;[18] REMOVED AND REPLACED NEW INTERCOSTAL AT FWD CABIN STA 344-360 LBL 11 PER REF SRM 51-40-02-0G-0 AND DWG 141A5400.;[19] VERIFIED STEP 18
